Open Access
Translator Disclaimer
November 2018 Interpolation of an analytic family of operators on variable exponent Morrey spaces
Alexander Meskhi, Humberto Rafeiro, Muhammad Asad Zaighum
Hiroshima Math. J. 48(3): 335-346 (November 2018). DOI: 10.32917/hmj/1544238031

Abstract

In this paper we show the validity of Stein’s interpolation theorem on variable exponent Morrey spaces.

Citation

Download Citation

Alexander Meskhi. Humberto Rafeiro. Muhammad Asad Zaighum. "Interpolation of an analytic family of operators on variable exponent Morrey spaces." Hiroshima Math. J. 48 (3) 335 - 346, November 2018. https://doi.org/10.32917/hmj/1544238031

Information

Received: 4 April 2017; Revised: 28 February 2018; Published: November 2018
First available in Project Euclid: 8 December 2018

zbMATH: 07032361
MathSciNet: MR3885265
Digital Object Identifier: 10.32917/hmj/1544238031

Subjects:
Primary: 46B70 , 46E30

Keywords: Complex interpolation , Morrey spaces , Stein theorem , variable exponent spaces

Rights: Copyright © 2018 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.48 • No. 3 • November 2018
Back to Top